# SDR CALA2023120503549

- Difficulty date: December 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 0160
- Condition: Failed
- Location: R3 M33401
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DR R3 M33401 EMER LIGHT BATTERY CHARGER DEEP CYCLE TEST FAIL. TRANSFER HX NON-ROUTINE WO.2383416 AND . DR R3 M33401 EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
